Pennsylvania, 2020

High Wind in Pennsylvania, January 12, 2020

January 12, 2020 · NWS CLE · 3 events in 3 counties and zones

At 850 mb, a potent low moved from near the northern Indiana/southwest Michigan border on the early evening of January 11th to northern Maine by early afternoon of January 12th. This low was accompanied by a strong 850 mb wind field of about 40 to 60 knots over northwest Pennsylvania from the early evening of the 11th through most of the morning of the 12th.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

At 850 mb, a potent low moved from near the northern Indiana/southwest Michigan border on the early evening of January 11th to northern Maine by early afternoon of January 12th. This low was accompanied by a strong 850 mb wind field of about 40 to 60 knots over northwest Pennsylvania from the early evening of the 11th through most of the morning of the 12th. At the surface, a low moved northeastward along a stationary front as the low shifted from north-central Kentucky on the early evening of the 11th to the Gulf of Maine by early afternoon on the 12th. This low's trailing cold front swept eastward over northwest Pennsylvania during the predawn hours of the 12th. A tight pressure gradient accompanying this low pressure system and/or rain showers transporting stronger winds aloft to the surface contributed to high wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jan 12, 1:28 AM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Jan 12, 1:28 AM EST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
128 AM EST Sun Jan 12 2020

.SYNOPSIS...
Low pressure over Indiana will move northeast across Lake Erie
tonight with a frontal boundary crossing the region. High pressure
brief rides southward from Ontario on Sunday. The next much weaker
area of low pressure will cross the central Great Lakes on Monday.

&&

.NEAR TERM /THROUGH TODAY/...
So far the peak gusts associated with the band of showers moving
northeast across the area have been in the 35 to 45 mph range.
Any heavier showers or pieces with better downward momentum
still capable of bringing down winds to 60 mph but should be
isolated.

Previous discussion...
We trimmed the High Wind Warning for a few counties across
northwest Ohio with the late evening update. The rest of the
forecast looks like it is on track for tonight. It appears that
the highest wind gusts will occur along and either side of the
Highway 71 corridor late tonight as the surface develops and
tracks just north of the Highway 71 corridor into the central
portions of Lake Erie.

We made some minor tweaks to the pops and temperatures with the
latest radar trends and hourly obs. The main weather story this
evening will be a deepening area of low pressure and strong
gusty winds in response to the track of the low pressure system
late this evening and overnight. We still expect the track of
the low pressure system to roughly follow a Dayton Ohio to
Cleveland Ohio line with the highest wind gusts in that corridor
late this evening.

Previous discussion...
Area of moderate to heavy rain has been shrinking in coverage
as the main jet energy has assisted in the development of a
stronger area of convection near and south of the Ohio River
Valley. While there will still be burst of heavier rain it
appears the threat for significant flooding has decreased and we
will cancel the flood watch. However locations across NW OH
should still monitor river forecasts since several will likely
be around flood stage overnight.

Very dynamic area of low pressure will move onto Lake Erie overnight
with a strong occlusion crossing the region. Height rises in the
wake of the low area impressive with strong winds likely brought to
the surface between 03Z and 15Z. We have upgraded the wind advisory
to a wind warning. We will also need to watch for some convection
that will attempt to move into the southern CWA this evening before
04Z. If this convection can develop some stronger winds may occur
with it. Cooler tonight in the wake of the low with temperatures
dipping into the 30's.

High pressure will ridge into the area from Ontario on Sunday with
much calmer conditions expected by later morning/early afternoon. It
will be much cooler with highs only in the 30's. Most locations will
still be 3 to 5 degrees above seasonal averages.

The dry weather will continue into Sunday night as a weak area of
low pressure moves across Lake Michigan. At this point in time it
appears we will only see an increase in cloud cover. Lows Sunday
night are expected to dip into the 20's to around 30.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
High pressure will build northeast across the region Monday and
Monday night, providing dry conditions and continued above normal
temperatures. A warm front will swing north through the area Tuesday
as low pressure moves northeast through the western Great Lakes.
This will provide even warmer temperatures Tuesday along with a
slight chance of showers. Some lake enhancement/effect may linger
into Tuesday night as a trailing cold front moves east through the
area, but should diminish early Wednesday morning.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A more active weather pattern setting up for the second half of the
week. High pressure over the region early Wednesday will quickly
move east of the area as developing low pressure moves towards the
Great Lakes. The GFS is an outlier with it's evolution of this
system, so have trended forecast towards EC/GEM solutions. The low
is on track to pass just northwest of the area, with the warm sector
over the area briefly before a quick cold frontal passage Wednesday
night. Much colder but relatively near normal temperatures return
Thursday behind the front, with lingering lake effect snow showers
across the snow belt into Thursday night. Brief high pressure moves
across the Great Lakes Thursday night into Friday before another
strong low develops and tracks into the Great Lakes. Early
indications show another track northwest of us Friday night/Saturday
with another period in the warm sector, although more mixed
precipitation looks likely with this system given the colder arctic
high across the region ahead of the low.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
Low pressure has reached Lake Erie with a band of showers along
the cold front across Northeast Ohio. Winds associated with the
showers have gusted to around 40 knots at times although an
isolated gust to 50 knots remains possible. Winds aloft also
remain very strong with speeds of 55 knots at 3000 feet and 70
knots at 5000 feet. Southwest to westerly surface winds will be
remain gusty through the overnight at all terminals but TOL
where winds will be more breezy out of the northwest before
eventually backing to southwest late. The strongest winds will
be over by 12Z except possibly at ERI where they may linger a
few more hours.

Otherwise, the rain/snow line is approaching TOL and could see a
rain/snow mix for an hour or two before precipitation tapers off
by 10Z. Ceilings will fall into the MVFR range all terminals
with some IFR possible at TOL/FDY. MVFR stratus will linger
through the day on Sunday as a ridge builds east across the
area. Winds will eventually shift from westerly to easterly by
late afternoon.

.OUTLOOK...Non-VFR possible on Tuesday, mainly across NE OH/NW
PA.

&&

.MARINE...
Have held with the headlines on the lake for tonight as the low
passes north of the lake. There looks to be a period of high end
gales with storm force wind gusts, and have some concern for a
period of storms on the eastern part of the lake. For now, will hold
off on a storm warning, but will need to monitor closely into
tonight. Winds subside quickly during the day Sunday and become
light/variable Sunday night as high pressure quickly builds across
the lake. Light southerly flow will prevail Monday and Tuesday
before a cold front crosses the lake, with winds becoming west
briefly Tuesday night. A stronger low/cold frontal passage Thursday
may lead to a period of gales.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 9 AM EST this morning for OHZ011-012-
     089.
     High Wind Warning until 6 AM EST early this morning for OHZ010-
     013-014-020>023-031>033.
     High Wind Warning until 4 AM EST early this morning for OHZ009-
     018-019-027>030-036>038-047.
     Wind Advisory until 4 AM EST early this morning for OHZ003-
     006>008-017.
PA...High Wind Warning until 9 AM EST this morning for PAZ001.
     High Wind Warning until 6 AM EST early this morning for PAZ002-
     003.
MARINE...Low Water Advisory until 4 PM EST this afternoon for
     LEZ142>144-162>164.
     Gale Warning until 10 AM EST this morning for LEZ142>144-
     162>164.
     Gale Warning until 1 PM EST this afternoon for LEZ145>148-
     165>168.
     Gale Warning until 1 PM EST this afternoon for LEZ149-169.

&&

SYNOPSIS...MM
NEAR TERM...Griffin/MM
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...KEC/Griffin
MARINE...Greenawalt
Hazardous weather outlook, Jan 11, 7:08 AM EST, 20 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
708 AM EST Sat Jan 11 2020

OHZ020>023-029>033-037-038-047-PAZ003-121215-
Medina-Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-
Morrow-Holmes-Knox-Crawford-
708 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding or wind damage are appreciated.

OHZ010>014-089-PAZ001-002-121215-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
708 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST SUNDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding or wind damage are appreciated.

OHZ003-006>009-017>019-027-028-036-121215-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-
708 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding or wind damage are appreciated.

LEZ142>144-162>164-121215-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
708 AM EST Sat Jan 11 2020

...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY...
...LOW WATER ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>148-165>168-121215-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
708 AM EST Sat Jan 11 2020

...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

This Hazardous Weather Outlook is for central Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-121215-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Conneaut OH to Ripley NY-
708 AM EST Sat Jan 11 2020

...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM EST SUNDAY...

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 12, 12:37 AM EST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1237 AM EST Sun Jan 12 2020

OHZ020>022-031>033-038-120615-
Holmes-Summit-Portage-Stark-Mahoning-Medina-Wayne-
1237 AM EST Sun Jan 12 2020

...A LINE OF STRONG SHOWERS WILL AFFECT PORTAGE...SOUTHWESTERN
MAHONING...SOUTHERN MEDINA...STARK...SUMMIT...WAYNE AND EASTERN
HOLMES COUNTIES...

At 1235 AM EST, radar indicated strong showers were located along a
line extending from Lodi to near Rittman to near Walnut Creek.
Movement was east at 65 mph.

Wind gusts up to 60 mph are possible with these showers. Damage to
trees, power lines, and property may occur.

Locations impacted include...
Akron, Canton, Medina, Wooster, Ravenna, Cuyahoga Falls, Massillon,
Kent, Barberton, Green, Alliance, Hudson, Wadsworth, Twinsburg,
Tallmadge, North Canton, Streetsboro, Macedonia, Louisville and
Orrville.

LAT...LON 4047 8174 4108 8210 4133 8141 4133 8101
      4090 8099 4090 8109 4073 8109 4072 8123
      4065 8124 4066 8146 4063 8167 4049 8167
TIME...MOT...LOC 0535Z 250DEG 56KT 4103 8201 4092 8178 4056 8171

Jaszka
Special weather statement, Jan 12, 1:06 AM EST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
106 AM EST Sun Jan 12 2020

OHZ011>013-021-120630-
Summit-Geauga-Lake-Cuyahoga-
106 AM EST Sun Jan 12 2020

...A LINE OF STRONG SHOWERS WILL AFFECT GEAUGA...CUYAHOGA...LAKE AND
NORTHEASTERN SUMMIT COUNTIES...

At 105 AM EST, radar indicated showers were located along a line
extending from 7 miles west of Cleveland to near Lakewood to
Macedonia. Movement was northeast at 65 mph.

Wind gusts up to 60 mph are possible with these showers. Damage to
trees, power lines, and property may occur.

Locations impacted include...
Cleveland, Painesville, Willowick, Chardon, Fairport Harbor, Parma,
Lakewood, Euclid, Mentor, Cleveland Heights, Solon, Willoughby,
Twinsburg, Eastlake, Warrensville Heights, Macedonia, South Russell,
Madison, Middlefield and Perry.

LAT...LON 4174 8100 4135 8101 4135 8139 4133 8140
      4128 8157 4142 8184 4148 8188 4149 8174
      4150 8171 4155 8162 4172 8137 4185 8102
TIME...MOT...LOC 0605Z 238DEG 56KT 4154 8183 4146 8178 4131 8149

Sefcovic
Special weather statement, Jan 12, 1:28 AM EST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
128 AM EST Sun Jan 12 2020

OHZ012>014-089-120730-
Geauga-Lake-Ashtabula Lakeshore-Ashtabula Inland-
128 AM EST Sun Jan 12 2020

...A LINE OF STRONG SHOWERS WILL AFFECT NORTHEASTERN GEAUGA...LAKE
AND ASHTABULA COUNTIES...

At 126 AM EST, radar indicated showers were located along a line
extending from near Lakeline to Timberlake to near Willowick.
Movement was east at 60 mph.

Wind gusts up to 60 mph are possible with these showers. Damage to
trees, power lines, and property may occur.

Locations impacted include...
Painesville, Ashtabula, Willowick, Conneaut, Chardon, Fairport
Harbor, Geneva-On-The-Lake, Mentor, Willoughby, Eastlake, Geneva,
Madison, North Kingsville, Perry, Timberlake, Lakeline, Wickliffe,
and Willoughby Hills.

LAT...LON 4165 8052 4157 8100 4157 8149 4164 8149
      4170 8141 4176 8129 4176 8124 4185 8104
      4187 8090 4191 8080 4197 8052
TIME...MOT...LOC 0626Z 253DEG 53KT 4175 8146 4166 8145 4158 8143

Sefcovic
Local storm report, Jan 12, 2:26 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
226 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     NON-TSTM WND GST 5 SW MOUNT VERNON       40.33N 82.53W
01/11/2020  M48 MPH          KNOX               OH   AWOS

            AWOS STATION K4I3 MT VERNON KNOX.

1159 PM     NON-TSTM WND GST 2 SSW GREEN             40.92N 81.45W
01/11/2020  M51 MPH          SUMMIT             OH   ASOS

            ASOS STATION KCAK AKRON-CANTON REGIONAL
            ARPT.

1209 AM     NON-TSTM WND GST 4 N MANSFIELD           40.82N 82.52W
01/12/2020  M47 MPH          RICHLAND           OH   ASOS

            ASOS STATION KMFD MANSFIELD.

1244 AM     NON-TSTM WND GST 3 E SOUTH AMHERST       41.35N 82.18W
01/12/2020  M40 MPH          LORAIN             OH   ASOS

            ASOS STATION KLPR LORAIN ELYRIA.

0103 AM     NON-TSTM WND GST 2 NW BROOK PARK         41.42N 81.85W
01/12/2020  M40 MPH          CUYAHOGA           OH   ASOS

            ASOS STATION KCLE CLEVELAND HOPKINS AIRPORT.

0116 AM     NON-TSTM WND GST 3 N CLEVELAND           41.52N 81.68W
01/12/2020  M45 MPH          CUYAHOGA           OH   ASOS

            ASOS STATION KBKL CLEVELAND BURKE LAKEFRONT
            AIRPORT.

0135 AM     NON-TSTM WND GST 2 SW MENTOR             41.67N 81.37W
01/12/2020  M46 MPH          LAKE               OH   AWOS

            AWOS STATION KLNN WILLOUGHBY.

0142 AM     NON-TSTM WND GST 1 NNW FAIRPORT HARBOR   41.76N 81.28W
01/12/2020  M56 MPH          LAKE               OH   C-MAN STATION

            C-MAN STATION FAIO1 FAIRPORT, OH.

&&

SEFCOVIC
Local storm report, Jan 12, 2:38 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
238 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     NON-TSTM WND DMG 1 WNW SOLON             41.40N 81.46W
01/12/2020                   CUYAHOGA           OH   LAW ENFORCEMENT

            POWER POLE REPORTED DOWN ON STATE ROUTE 43
            BETWEEN HARPER ROAD AND CAMP INDUSTRIAL
            PARKWAY IN SOLON.

&&

SEFCOVIC
Local storm report, Jan 12, 3:01 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
301 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     NON-TSTM WND GST 2 SSW GREEN             40.92N 81.45W
01/12/2020  M60 MPH          SUMMIT             OH   ASOS

            ASOS STATION KCAK AKRON-CANTON REGIONAL
            ARPT.

&&

SEFCOVIC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind. Local standard time, as filed.

High Wind, Crawford

When
January 12, 3:15 AM EST to 3:55 AM EST
Where
Crawford forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.685, -80.106 (the zone’s center; the record gives no point)

Law enforcement reported several trees down in county. Time estimated via radar with passing rain showers.

High Wind, Northern Erie

When
January 12, 4:24 AM EST
Where
Northern Erie forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
42.118, -80.098 (the zone’s center; the record gives no point)

KERI ASOS reported 61 mph peak wind gust. Was not raining at the time.

High Wind, Southern Erie

When
January 12, 4:24 AM EST
Where
Southern Erie forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
42.118, -80.098 (the zone’s center; the record gives no point)

Erie News Now reported tree branches were leaning on power lines in Summit Township. Used time of peak gust at the nearby KERI ASOS to estimate the time at which this damage occurred.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2020Every state in 2020This day in weather historyWarnings in Pennsylvania, January 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 872433, 872480, 873184.